# SDR ASAA0310189

- Difficulty date: March 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 658436020A
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CARGO DOOR SUPPORT FITTING AT BS 360, WATERLINE 298 GOUGED AND CHAFED.  REMOVED AND REPLACED FITTING PER SRM.  (M)
